social story dating autism - Sedating allergy

Plus they were real strong about starting the imunotheropy. well, friday, april 18, i was doing fine all day and that night was working out on my sons play ground. finally, sunday, after much anxiety my wife took me back to the ER where they gave me another steroid shot and an anxiety shot. the doctor said he felt it was anxiety, allergies and acid reflux(which i have had for about 3 years-take nexium for) Monday i went to my PCP.

sedating allergy-47sedating allergy-18

I see lots of cases of hives and I’m often struck by how many have been previously seen in an emergency department for control of their outbreaks.

I also frequently see patients for evaluation of hives when their rash is something altogether different.

The key factor in figuring out if a rash is hives is duration. Outbreaks can go on much longer, but the individual spots are fairly short lived.

If it’s in the same spot for a day or more, it’s not hives.

also will the immunotheropy with the meds take care of this or do i need to go back to the doctor.

I feel like a lot of this is due to the anxiety and meds but not sure. Nexium, Allegra, Veramyst, Asmanex, lexapro, Allergy Drops.

the ENT insisted i go ahead and start the drops for allergies. First, could an allergy flare up be causing the feeling in my neck?

Also, i have a knot feeling in my throat, could this be caused by the GERD?

SEEMS TO HELP SOMEWHAT BUT I STILL HAVE PROBLEMS WITH MY THROAT ON AND OFF.

I WOULD STOP THE VERAMYST BECAUSE WHAT I HAVE READ ABOUT THE SIDE EFFECTS. I WORK IN MEDICAL RECORDS AND HAVE WORKED IN THE NURSING AREAS IN THE HOSPITAL FOR MOST OF MY ADULT LIFE AND FROM WHAT I SEE ABOUT PATIENTS WHO ARE TAKING ALOT OF DRUGS THEY ARE TAKING A DRUG BECAUSE OF ANOTHER DRUGS SYMPTOMS. SOMETIMES IT BETTER TO FIND SOMETHING NATURAL IF YOU CAN. Do antihistamine medications help with your symptoms?

If you break out in hives and experience symptoms such as difficulty breathing or swallowing, tongue swelling, or lightheadedness and dizziness, then you need to seek immediate medical help as these can be signs of anaphylaxis.

Tags: , ,